# SDR YENA20091211170

- Difficulty date: December 11, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000008
- Aircraft time: 11,047 hours, 6,840 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Steering Sensor
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT JB1401 FLL-AUS "STEER FAIL" AMBER EICAS MESSAGE DISPLAYED AT GEAR EXTENSION, LOSS OF NOSE WHEEL STEERING ON LANDING AIRCRAFT TOWED TO GATE.  MX PERFORMED TROUBLESHOOTING NO FAULT CODE FOUND, RESET AIRCRAFT AND ACCOMPLISHED STEERING ELECTRONIC SYSTEM INSPECTION/CHECK, OPS CHECK GOOD PER AMM 32-53-00.  AT JFK MX PERFORMED ADDITIONAL T/S IAW AMM 32-50-00-06AND FOUND LOOSE CONNECTOR ON STEERING FEEDBACK SENSOR P33, NO OTHER FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
